Blog
About

  • Record: found
  • Abstract: found
  • Article: not found

Life-threatening acute hyponatraemia induced by low dose cyclophosphamide and indomethacin.

Postgraduate Medical Journal

chemically induced, Water Intoxication, drug therapy, Multiple Myeloma, Male, therapeutic use, adverse effects, Indomethacin, Hyponatremia, Humans, Drug Interactions, Cyclophosphamide, Aged

Read this article at

ScienceOpenPMC
Bookmark
      There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

      Abstract

      We report the case of a patient with multiple myeloma who developed acute life-threatening water intoxication following treatment with oral indomethacin and low dose intravenous cyclophosphamide. We describe a possible drug interaction between these two drugs and recommend that they should only be used together with caution.

      Related collections

      Author and article information

      Journal
      2429550
      2616440

      Comments

      Comment on this article